# SDR DALA2022060804017

- Difficulty date: June 4, 2022
- Submitted: June 8, 2022
- Operation: Air carrier
- Aircraft: N666DN
- Make and model: Boeing 757232
- Aircraft serial: 25034
- Aircraft time: 84,721 hours, 39,201 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Skin
- Condition: Dented
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 666 (AWR)DURING HFEC INSPECTION ON FUS SKIN DENT AT FUS STA 710 BTW S26R - S27R 1EA SEVERAL CRACKS WERE FOUND ON A 0.250IN DIAMETER AREA. IN REF MON/0666/2492880 JOB#152. CORRECTIVE ACTION: SUMMARY OF NRC 00620:DENT AT FUS STA 710 BTW S26R - S27R WAS REPAIRED (PERMANENT REPAIR) PER B757-200 SRM. (2264243)
